American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Pieter Tibboel. Polygonal homographic orbits in spaces of constant curvature. Proc. Amer. Math. Soc. 141 (2013) 1465-1471.
Abstract, references, and article information   
View Article: PDF

[2] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information   
View Article: PDF

[3] Tiancheng Ouyang and Zhifu Xie. Number of central configurations and singular surfaces in the mass space in the collinear four-body problem. Trans. Amer. Math. Soc. 364 (2012) 2909-2932.
Abstract, references, and article information   
View Article: PDF

[4] Florin Diacu. Polygonal homographic orbits of the curved $n$-body problem. Trans. Amer. Math. Soc. 364 (2012) 2783-2802.
Abstract, references, and article information   
View Article: PDF

[5] Marshall Hampton and Richard Moeckel. Finiteness of stationary configurations of the four-vortex problem. Trans. Amer. Math. Soc. 361 (2009) 1317-1332. MR 2457400.
Abstract, references, and article information   
View Article: PDF

[6] Florin Diacu, Toshiaki Fujiwara, Ernesto Pérez-Chavela and Manuele Santoprete. Saari's homographic conjecture of the three-body problem. Trans. Amer. Math. Soc. 360 (2008) 6447-6473. MR 2434294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tanya Schmah and Cristina Stoica. Saari's conjecture is true for generic vector fields. Trans. Amer. Math. Soc. 359 (2007) 4429-4448. MR 2309192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gareth E. Roberts. Some counterexamples to a generalized Saari's conjecture. Trans. Amer. Math. Soc. 358 (2006) 251-265. MR 2171232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Florin Diacu, Ernesto Pérez-Chavela and Manuele Santoprete. Saari's conjecture for the collinear $n$-body problem. Trans. Amer. Math. Soc. 357 (2005) 4215-4223. MR 2159707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. D. Pustyl'nikov. Stable oscillating motions in a model of a charged-particle accelerator. Trans. Moscow Math. Soc. 65 (2004) 177-211. MR 2193440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Moeckel. A computer-assisted proof of Saari's conjecture for the planar three-body problem. Trans. Amer. Math. Soc. 357 (2005) 3105-3117. MR 2135737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Moeckel. Isolating blocks near the collinear relative equilibria of the three-body problem. Trans. Amer. Math. Soc. 356 (2004) 4395-4425. MR 2067126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shiqing Zhang and Qing Zhou. Periodic solutions for planar 2N-body problems. Proc. Amer. Math. Soc. 131 (2003) 2161-2170. MR 1963764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Moeckel. Generic Finiteness for Dziobek Configurations. Trans. Amer. Math. Soc. 353 (2001) 4673-4686. MR 1851188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter W. Lindstrom. The number of planar central configurations is finite when $N-1$ mass positions are fixed. Trans. Amer. Math. Soc. 353 (2001) 291-311. MR 1695029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hasna Riahi. Study of the critical points at infinity arising from the failure of the Palais-Smale condition for $n$-body type problems. Memoirs of the AMS 138 (1999) MR 1445492.
Book volume table of contents   

[19] Peter W. Lindstrom. On the distribution of mass in collinear central configurations. Trans. Amer. Math. Soc. 350 (1998) 2487-2523. MR 1422613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nelly Fayçal. On the classification of pyramidal central configurations. Proc. Amer. Math. Soc. 124 (1996) 249-258. MR 1301024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Florin Nicolae Diacu. The masses in a symmetric centered solution of the $n$-body problem . Proc. Amer. Math. Soc. 109 (1990) 1079-1085. MR 1010798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chjan C. Lim. On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability. Bull. Amer. Math. Soc. 20 (1989) 35-40. MR 955317.
Abstract, references, and article information   
View Article: PDF

[24] Filomena Pacella. Equivariant Morse theory for flows and an application to the $N$-body problem . Trans. Amer. Math. Soc. 297 (1986) 41-52. MR 849465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. M. Perko and E. L. Walter. Regular polygon solutions of the $N$-body problem . Proc. Amer. Math. Soc. 94 (1985) 301-309. MR 784183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Orrin Shelton. Noncollision singularities in the four-body problem . Trans. Amer. Math. Soc. 249 (1979) 225-259. MR 525672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Donald G. Saari. A global existence theorem for the four body problem. Bull. Amer. Math. Soc. 82 (1976) 743-744. MR 0405505.
Abstract, references, and article information   
View Article: PDF

[28] Julian I. Palmore. Classifying relative equilibria. II. Bull. Amer. Math. Soc. 81 (1975) 489-491. MR 0363076.
Abstract, references, and article information   
View Article: PDF

[29] Donald Greenspan. A physically consistent, discrete $n$-body model. Bull. Amer. Math. Soc. 80 (1974) 553-555. MR 0337085.
Abstract, references, and article information   
View Article: PDF

[30] Julian I. Palmore. Classifying relative equilibria. I. Bull. Amer. Math. Soc. 79 (1973) 904-908. MR 0321389.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 41 found      Go to page: 1 2